Über das Archimedische Axiom

B. Baldus

Mathematische Zeitschrift (1927)

  • Volume: 26, page 757-761
  • ISSN: 0025-5874; 1432-1823

How to cite


Baldus, B.. "Über das Archimedische Axiom." Mathematische Zeitschrift 26 (1927): 757-761. <http://eudml.org/doc/167959>.

author = {Baldus, B.},
journal = {Mathematische Zeitschrift},
pages = {757-761},
title = {Über das Archimedische Axiom},
url = {http://eudml.org/doc/167959},
volume = {26},
year = {1927},

AU - Baldus, B.
TI - Über das Archimedische Axiom
JO - Mathematische Zeitschrift
PY - 1927
VL - 26
SP - 757
EP - 761
UR - http://eudml.org/doc/167959
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.